Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 14 found articles
 
 
  On the strict monotonicity of spectral radii for classes of bounded positive linear operators
 
 
Title: On the strict monotonicity of spectral radii for classes of bounded positive linear operators
Author: Guiver, Chris
Appeared in: Positivity
Paging: Volume 22 (2018) nr. 4 pages 1173-1190
Year: 2018
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands